# SDR MASA200600957

- Difficulty date: March 30, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 4,897 hours, 3,518 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6435 SMF - SLATS FAIL.  MAINTENANCE SET IDENTIFIER. OP'S CHECK GOOD.
